# SDR EIAA9534

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBGR - RIGHT SIDE EMERGENCY LIGHTS C-ZONE INOP.  NO PASSENGERS ALLOWED IN C-ZONE.  ALTERNATE LIGHTS INOPERATIVE TRANSFERRED TO DMI NR 746 PER MEL 33-16-1.  REPAIRED WIRING AT SEATS 22, 25, 27 AND 30.  AIRCRAFT RIGHT EMERGENCY LIGHTS OPERATIONAL CHECK PER MM 33-50-00 CLEARED DMI NR 476.  (M)
